Bayes予測における尤度最大化とShannon entropy最大化の双対性

Translated title of the contribution: Duality between likelihood maximization and Shannon entropy maximization in Bayesain prediction

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)119-141
JournalJournal of the Japan Statistical Society
Volume45
Issue number1
DOIs
Publication statusPublished - 2015

Cite this

Bayes予測における尤度最大化とShannon entropy最大化の双対性. / Ohnishi, Toshio.

In: Journal of the Japan Statistical Society, Vol. 45, No. 1, 2015, p. 119-141.

Research output: Contribution to journalArticle

@article{f774a7c24bf7414a97ea48b1e4e609d1,
title = "Bayes予測における尤度最大化とShannon entropy最大化の双対性",
author = "Toshio Ohnishi",
year = "2015",
doi = "http://doi.org/10.11329/jjssj.45.119",
language = "Japanese",
volume = "45",
pages = "119--141",
journal = "Journal of the Japan Statistical Society",
issn = "2189-1478",
number = "1",

}

TY - JOUR

T1 - Bayes予測における尤度最大化とShannon entropy最大化の双対性

AU - Ohnishi, Toshio

PY - 2015

Y1 - 2015

U2 - http://doi.org/10.11329/jjssj.45.119

DO - http://doi.org/10.11329/jjssj.45.119

M3 - 記事

VL - 45

SP - 119

EP - 141

JO - Journal of the Japan Statistical Society

JF - Journal of the Japan Statistical Society

SN - 2189-1478

IS - 1

ER -